2.5 months ago, my daily medication was changed on the back of these test results:
TSH 0.09 (ref 0.35 - 5.50)
Free T4 14.8 (ref 9.0 - 22.7)
Free T3 5.8 (ref 3.5 - 6.5)
I used to take daily: 75mcg T4 Levothyroxine & 10mcg T3 Liothyronine.
For the last 2.5 months I was told by my GP to reduce to 75mcg/ 50mcg T4 on alternate days (ie. reducing my T4 by 12.5mcg daily).
Gradually at 1st, but very marked the past 3 weeks my energy has taken a nosedive. I suffer with M.E. also, but on the previous dose I was on, I actually felt quite normal at times and had felt better than I had for years - was able to do so much more. I am now back to barely being able to stand for any length of time, feeling achy, weak and heavy-chested/ breathless.
On Friday I decided to have done a follow-up NHS blood test to see my levels now, of which I don't have the results of yet, and won't until later next week.
My question is; do you think it's possible for my health to take such a nosedive after such a tiny dose change? After feeling so much better on my previous dose, it's awful feeling this tired and weak again. I don't know whether to think its my thyroid levels though, or whether I should look for an answer elsewhere.
Many thanks in advance - hope its not a silly question! :/